RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 4, Pages 247–266 (Mi izv3572)  

This article is cited in 1 scientific paper (total in 2 paper)

Some limit theorems for sums of independent random quantities with infinite mathematical expectations

E. B. Dynkin


Full text: PDF file (1536 kB)

Bibliographic databases:
Received: 29.04.1954

Citation: E. B. Dynkin, “Some limit theorems for sums of independent random quantities with infinite mathematical expectations”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955), 247–266

Citation in format AMSBIB
\Bibitem{Dyn55}
\by E.~B.~Dynkin
\paper Some limit theorems for sums of independent random quantities with infinite mathematical expectations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 4
\pages 247--266
\mathnet{http://mi.mathnet.ru/izv3572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=76214}
\zmath{https://zbmath.org/?q=an:0068.12402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3572
  • http://mi.mathnet.ru/eng/izv/v19/i4/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “The group of diffeomorphisms of the half-line, and random Cantor sets”, Sb. Math., 187:6 (1996), 857–868  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. È. B. Vinberg, S. E. Kuznetsov, “Evgenii (Eugene) Borisovich Dynkin (obituary)”, Russian Math. Surveys, 71:2 (2016), 345–371  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:313
    Full text:156
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019